Strict continuous homomorphisms on spaces of bounded holomorphic functions
dc.contributor.author | Prieto Yerro, M. Ángeles | |
dc.date.accessioned | 2023-06-20T17:23:39Z | |
dc.date.available | 2023-06-20T17:23:39Z | |
dc.date.issued | 1990 | |
dc.description.department | Depto. de Análisis Matemático y Matemática Aplicada | |
dc.description.faculty | Fac. de Ciencias Matemáticas | |
dc.description.refereed | TRUE | |
dc.description.sponsorship | Ministerio de Educación y Ciencia | |
dc.description.status | pub | |
dc.eprint.id | https://eprints.ucm.es/id/eprint/77602 | |
dc.identifier.issn | 0213-8743 | |
dc.identifier.relatedurl | https://dialnet.unirioja.es/servlet/articulo?codigo=118306 | |
dc.identifier.uri | https://hdl.handle.net/20.500.14352/58188 | |
dc.issue.number | 3 | |
dc.journal.title | Extracta Mathematicae | |
dc.language.iso | eng | |
dc.page.final | 149 | |
dc.page.initial | 147 | |
dc.publisher | Universidad de Extremadura, Departamento de Matemáticas | |
dc.relation.projectID | DGICYT PB 87-1031 | |
dc.rights | Atribución-NoComercial 3.0 España | |
dc.rights.accessRights | open access | |
dc.rights.uri | https://creativecommons.org/licenses/by-nc/3.0/es/ | |
dc.subject.cdu | 517.5 | |
dc.subject.keyword | Spaces of bounded analytic functions of one complex variable | |
dc.subject.keyword | Rings and algebras of continuous | |
dc.subject.keyword | differentiable or analytic functions | |
dc.subject.keyword | Holomorphic convexity | |
dc.subject.ucm | Análisis funcional y teoría de operadores | |
dc.subject.ucm | Funciones (Matemáticas) | |
dc.subject.unesco | 1202 Análisis y Análisis Funcional | |
dc.title | Strict continuous homomorphisms on spaces of bounded holomorphic functions | |
dc.type | journal article | |
dc.volume.number | 5 | |
dcterms.references | |1| R. ALENCAR. On reflexivity and basis for P(mE). Proc.Roy.Irish.Acad. 85 A (1985) 131-138 . |2| R. ALENCAR, R. ARON, S. DINEEN. A Reflexive Space of Holomorphic Functions in Infinitely Many Variables. Proc.A.M.S. 90 (1984) 407-411. 1 3 1 R. ARON, P. BERNER. A Hahn-Banach Extension Theorem for Analytic Mappings. Bull.Soc.Math.France 106 (1978) 3-24. |4| R.C. BUCK. Algebraic Properties of Classes of Analytic Functions. Seminar on Analytic Functions. Princeton (1957) 175-188. |5| S.B. CHAE. Holomorphy and Calculus in Banach Spaces. Marcel Dekker (1985). |6| A. DAVIE, T. GAMELIN. A Theorem on Polynomial-Star Topology. Proc.A.M.S. 106 (1989) 351-356. |7| J.A. JARAMILLO. Algebras de funciones continuas y diferenciables. Homomorfismos e interpolaci6n. Thesis. Universidad Complutense de Madrid (1987). |8| A. PRIETO. La topologfa estricta en espacios de funciones holomorfas. Thesis. Universidad Complutense Madrid (1989) | |
dspace.entity.type | Publication | |
relation.isAuthorOfPublication | f2a43f90-b551-412e-a95d-2587bbfaa27d | |
relation.isAuthorOfPublication.latestForDiscovery | f2a43f90-b551-412e-a95d-2587bbfaa27d |
Download
Original bundle
1 - 1 of 1